|Lipo and pregnancy
Oct 16, 2005
Hi.After a horrible year (herpes zoster and Stevens Johnson when I almos passed away), I finally got the approval to try o getting pregnant. I am taking videx+stockrin+viread and now I should start taking kaletra instead the stockring 3 weeks before starting... My Dr. says that I'll be able to get back to the stockring after the pregnanacy. Anyway-I suffer from hard lipo for many years, I was on Crixivan at the begining and took Kaletra and was on zERIT AS WELL.I took of the zerit and started viread almost 2 years ago. (can't see any impprovment). I am walking with weights attached to mt legs 3 tims a week and doing excercise with weights to the arms as well. I pay att to what I eat. My question: When i'll get pregnanat i'll the stomach will grow and i wll gain weight probably. my fear is that the weight i'll gain will get accumulated again as lipo and after the pregnancy i wont be able the wave it off. is this possible?or the weight i will gain will be waved off and i will returned to be same as before pregnancy. I fight the lipo with my teeth and i am very scared pregnancy will make it worst. Hope u'll have some good news for me.
| Response from Dr. Henry
Your concerns are very legitimate. I have had scores of patients do well with a Kaletra based regimen during their pregnancy with fat problems that are generally modest and not that dissimilar to other regimens. Trying to get on the most fat friendly nukes (such as tenofovir or abacavir) is a good idea and I often don't like ddI (Videx ) during pregnancy for safety issues. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- Red Spots After Anal Sex Worried I Have HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.